Normal view MARC view ISBD view

Imatinib-induced nail hyperpigmentation in chronic myeloid leukemia

In Indian Journal of Dermatology, Venerology And Leprology
Contributor(s): Parikh PM | Sastry PSRK | Narayan K | Prasad N | Biswas G | kp_prabhash@rediffmail.com | Prabhash K.
Material type: materialTypeLabelArticleSeries: Vol 72 Issues 1.Publisher: 2006Description: 63-64.Subject(s): nail hyperpigmentation | imatinib | chronic myeloid leukemia | DDC classification: In: Indian Journal of Dermatology, Venerology And LeprologySummary: Imatinib mesylate has revolutionized the treatment of chronic myeloid leukemia (CML) and has been recently approved as first-line treatment. Most of the patients receiving imatinib experience hematological or non-hematological side effects. Skin changes are the most common non-hematological toxicities but nail changes have not been described.[1] The prevalence and their relationship with the dose suggest a direct pharmacological effect of imatinib.[2] There is one report of hyperpigmentation of the skin owing to imatinib but no report of nail pigmentation alone.[3] We report on a patient with CML who developed hyperpigmentation of the nails while receiving imatinib.
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode
Articles Articles Tata Memorial Hospital
(Browse shelf) Available AR5494

Imatinib mesylate has revolutionized the treatment of chronic myeloid leukemia (CML) and has been recently approved as first-line treatment. Most of the patients receiving imatinib experience hematological or non-hematological side effects. Skin changes are the most common non-hematological toxicities but nail changes have not been described.[1] The prevalence and their relationship with the dose suggest a direct pharmacological effect of imatinib.[2] There is one report of hyperpigmentation of the skin owing to imatinib but no report of nail pigmentation alone.[3] We report on a patient with CML who developed hyperpigmentation of the nails while receiving imatinib.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha